# SDR ASOA2013040403316

- Difficulty date: April 1, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 10,637 hours, 6,991 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERIOR EMERGENCY LIGHT FAILED.  OPS CHECK FOUND RED CAP STILL ON CONNECTOR FOR EPSU BATTERY PACK CHARGER.  RECONNECTED NR 2 EPSU BATTERY CHARGER IAW AMM 33-51-17-400-802.  EMERGENCY LIGHTS OPS CHECKED GOOD IAW AMM 33-51-00-710-801.
